# SDR SCNA00501

- Difficulty date: August 24, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48276
- Aircraft time: 43,751 hours, 16,520 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Part number: NLC60292
- Part serial: 43276
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, A HFEC INSPECTION OF THE RIGHT HORIZONTAL STABILIZER UPPER OUTER SECTION OF THE REAR SPAR CAP BETWEEN THE FORWARD AND AFT BARREL NUT HOLES REVEALED AN OUT OF LIMITS CRACK.  REMOVED AND REPLACED THE RIGHT HORIZONTAL STABILIZER PER MM 551003.
